Informácia o dokumente
Späť


In: Mathematica Slovaca, vol. 55, no. 4


Direct product decompositions of pseudo effect algebras

Ján Jakubík

ISSN 0139-9918 (print)

Rok, strany: 2005, 379-398

Publikované: 0000-00-00

Abstrakt:

In this paper we deal with internal direct product decompositions of a pseudo effect algebra satisfying a certain interpolation property. This property was investigated by Dvurečenskij and Vetterlein.

Ako citovať:

ISO 690:
Jakubík, J. 2005. Direct product decompositions of pseudo effect algebras. In Mathematica Slovaca, vol. 55, no.4, pp. 379-398.

APA:
Jakubík, J. (2005). Direct product decompositions of pseudo effect algebras. Mathematica Slovaca, 55(4), 379-398.